# SDR 98ZZZX353

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N72567
- Make and model: Beech A36
- Aircraft serial: E2280
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Nav Light
- Part time: 1,272 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NAVIGATION LIGHT POWER WIRE ROUTED THROUGH WING ALONG CHANNEL UNDER TOP WING SKIN.  NOTHING TO SECURE WIRE IN PLACE AND NO CHAFE PROTECTION PROVIDED.  WIRE CAME OUT OF CHANNEL, CHAFED ON RIB EVENTUALLY CAUSING A SHORT AND BURNED WIRE IN TWO.  INSPECTION OF LT SIDE REVEALED SAME PROBLEM, BUT HAS NOT CHAFED THROUGH YET.  PROBLEM RESOLVED BY ADDING CHAFE PROTECTION AND RE-ROUTING WIRE.  THIS AREA CANNOT BE INSPECTED WITHOUT REMOVING WING TIP.
